MAUDE Adverse Event Report: Stryker GmbH 2.0MM, ASNIS MICRO, CANNULATED SCREW, 22/5MM, STERILE; Screw, Fixation, Bone

Stryker GmbH 2.0MM, ASNIS MICRO, CANNULATED SCREW, 22/5MM, STERILE; Screw, Fixation, Bone
Catalog Number 40-20122S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after k-wire insertion and measurement, drilling was performed.During screw insertion, a bone fragment fractured.Although the attempt to insert the screw was abandoned, the tip of the screwdriver broke off in the process.The broken fragment was retrieved and discarded.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
2.0MM, ASNIS MICRO, CANNULATED SCREW, 22/5MM, STERILE
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50356597
Report Number0008031020-2026-01262
Device Sequence Number21390445
Product Code HWC
UDI-Device Identifier04546540533364
UDI-Public04546540533364
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number40-20122S
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown